Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Combinatorics of triangulations of $ 3$-manifolds


Authors: Feng Luo and Richard Stong
Journal: Trans. Amer. Math. Soc. 337 (1993), 891-906
MSC: Primary 57Q15; Secondary 57M15
MathSciNet review: 1134759
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we study the average edge order of triangulations of closed $ 3$-manifolds and show in particular that the average edge order being less than $ 4.5$ implies that triangulation is on the $ 3$-sphere.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57Q15, 57M15

Retrieve articles in all journals with MSC: 57Q15, 57M15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1993-1134759-6
PII: S 0002-9947(1993)1134759-6
Article copyright: © Copyright 1993 American Mathematical Society